How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have been issued three pills to take once a week fungus

Customer Question

I have been issued three pills to take once a week for nail fungus infection. On the second week I have experienced a sensitive cooling sensation in the shaft of my penis and have witnessed a thin layer of skin on my penis to come off. There is also a sensation of needing to go to the bathroom only to urinate a little. What can be the cause?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
what is the name of the medication you are taking? Sporanox? itraconazole?